# SDR IPXA2020101961451

- Difficulty date: October 8, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 835
- Aircraft time: 20,215 hours, 12,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5341076521900
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 ANGLE AT FR 54 RT CENTER IS CRACKED DOT 123-36.  REMOVED AND REPLACED ANGLE, IAW A300 SRM 51-40-21.
